# SDR SIMA20150311003

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 30,262 hours, 25,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT HOLDER BROKEN.  R & R CAPTAINS FLASHLIGHT HOLDER ASSEMBLY IAW AMM 33-60-02.  OPERATIONS CHECKED GOOD.
